Export: Stability analysis of a free falling pararotor

Nadal Mora, Vicente J. and Sanz Andres, Angel Pedro (2006). Stability analysis of a free falling pararotor. "Journal of Aircraft", v. 43 (n. 4); pp. 980-986. ISSN 0021-8669. https://doi.org/10.2514/1.16746.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM